Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mw138126

Acne.org Moisturizer Makes Face Burn - All of a Sudden

Recommended Posts

My girlfriend and I have been buying the Acne.org products for multiple years and were always very pleased, especially with the licochalcone  moisturizer. 1 Week ago we received our new order of moisturizer (we ordered 2 of the big ones). When using it, we both noticed that the color was not as yellow as it normally is. It is way lighter - which makes it a very pale yellow color. Using it made both our faces burn and turn super red (like sunburn) for about half an hour. It was super uncomfortable! We tried it again in the evening and the next day, leaving out the medicine part of the regimen and just using the moisturizer. It burns so bad and makes us look like lobsters. We shook the container, hoping that maybe the content just was not mixe properly, but the color did not change. Checking the second moisturizer, it looks like the same color. 
My questions: Has the formula of the Acne.org moisturizer changed? Is this a one-off? Maybe some medicine got mixed in during filling the containers? Has it less licochalcone now (which makes it therefore less yellow)? Please help, we used to love the moisturizer until 1 week ago!

Link to post
Share on other sites

I had something a little similar happen, but it was with the AHA lotion. I've used it for years and it is the ONLY moisturizer that I can use without getting acne, unfortunately I can't even use the normal acne.org moisturizer.  I ordered a new bottle of the AHA and it wasn't the right color, odor, nor texture. It was as if it had the usual acne.org moisturizer in it, which I can't use. I returned the new bottle paying the shipping myself, and got a second bottle, which still isn't like the original AHA lotion, even though the ingredient list is the same. The customer service person wasn't helpful, and just seemed angry at me when I asked if the formula had changed. I don't know what to do now, now I have no moisturizer I can use! If they change the formula or there is a problem in production I wish they would just tell us, so we could know if we can repurchase in the future.

Link to post
Share on other sites

Hey you guys. I started using a more concentrated licochalcone, which is more expensive, but allows the moisturizer and AHA to be less yellow. It's still in there at the full 0.1% though. 

As far as other changes, there is natural variation from batch to batch, and the viscosity can change depending on the weather (hot or cold) where you are.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×